# SDR ASOA20140516068

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,890 hours, 24,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 14569718001
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT WING ACCESS PANEL 532AB FOUND CORRODED ON BACKSIDE AROUND FASTENER HOLES.  MAINTENANCE BLENDED CORROSION AND REMAINED WITHIN  ALLOWABLE LIMITS IAW EC5720-01178.  ACFT APPROVED FOR RETURN TO SERVICE.
